Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundary behaviour of Sobolev mappings


Author: Piotr Hajłasz
Journal: Proc. Amer. Math. Soc. 123 (1995), 1145-1148
MSC: Primary 46E35; Secondary 30D40
DOI: https://doi.org/10.1090/S0002-9939-1995-1242086-9
MathSciNet review: 1242086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Riemann mapping between bounded domains belong to Sobolev space $ {W^{1,2}}$. We investigate the boundary behaviour of Sobolev mappings, and hence it applies to conformal and more general quasiconformal mappings. We generalize a theorem of Øksendal.


References [Enhancements On Off] (What's this?)

  • [1] B. Bojarski, Remarks on some geometric properties of Sobolev mappings, Functional Analysis & Related Topics (Shozo Koshi, ed.), World Scientific, Singapore, 1991. MR 1148607 (92k:46046)
  • [2] B. Bojarski and P. Hajlasz, Pointwise inequalities for Sobolev functions and some applications, Studia Math. 106 (1993), 77-92. MR 1226425 (94h:46045)
  • [3] -, Pointwise inequalities for Sobolev functions and some applications, II (in preparation).
  • [4] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, New York, 1983. MR 737190 (86c:35035)
  • [5] P. Hajlasz, Change of variables formula under minimal assumptions, Colloq. Math. 64 (1993), 93-101. MR 1201446 (94a:26027)
  • [6] L. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. MR 0312232 (47:794)
  • [7] J. Heinonen and O. Martio, Estimates for F-harmonic measures and Øksendal's theorem for quasiconformal mappings, Indiana Univ. Math. J. 36 (1987), 659-683. MR 905618 (90c:30035)
  • [8] P. Jones and N. G. Makarov, Density properties of harmonic measure, preprint. MR 1356778 (96k:30027)
  • [9] J. Malý and O. Martio, Lusin's condition (N) and mappings of the class $ {W^{1,n}}$, J. Reine Angew. Math. (to appear).
  • [10] B.Øksendal, Null sets for measures orthogonal to $ R(X)$, Amer. J. Math. 94 (1972), 331-342. MR 0312273 (47:835)
  • [11] E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)
  • [12] W. Ziemer, Weakly differentiable functions, Springer-Verlag, New York, 1989. MR 1014685 (91e:46046)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 30D40

Retrieve articles in all journals with MSC: 46E35, 30D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1242086-9
Keywords: Sobolev mappings, Riemann mapping, quasiconformal mappings, trace, boundary behaviour, maximal function, Hausdorff measure
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society